# SDR CAL960157

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14381
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26310
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1979 - EWR - INSPECTION FOUND ALL EMERGENCY AISLE PATH LIGHTS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AND PIN PULLED OUT OF PLUG AT ROW 11.  THE PIN WAS REINSTALLED AND THE WIRE WAS REPAIRED.  IN ADDITION, A BLOWN BATTERY PACK FUSE WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.  (M)
